# SDR 2007UALA05047

- Difficulty date: December 7, 2007
- Submitted: December 11, 2007
- Operation: Air carrier
- Aircraft: N834UA
- Make and model: Airbus A319-131
- Aircraft serial: 1420
- Aircraft time: 24,306 hours, 9,476 cycles
- Engine: Iae V2522A5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Malfunctioned
- Location: Mlg Door
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR NOT DOWN AND LOCKED ECAM MSG.  LANDING GEAR DISAGREE AFTER LANDING.  LANDING GEAR DOOR NOT CLOSED ECAM.   FOUND EXCESSIVE GAP ON NLG LEFT DOOR SENSOR 39GA.   REPLACED NLG LT DOOR SENSOR 39GA, PERFORMED GEAR SWINGS, OPERATING NORMALLY.
